# SDR UPS00833046

- Difficulty date: June 15, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  UPPER AFT CORNER LEFT AFT SERVICE IS CRACKED STA 1320, LONG 11 LT.     REPAIRED SKIN I.A.W. SRM. 53-2-0 FIG. 17
